advertisement
Question
Posted by: Ruby | 2008/10/02

Update: Good news!!

Hello Dr Bets!
I have not been online for a long time now, but I have really good news regarding my health. In June I saw internist again (I think I posted then). He said the following: 1) I have pseudohypoparathyroidism - causing low calsium, causing the irregular and fast HR and causing ostiomalcia that causes the pain in my legs. The reason for all this was due to my body not being able to take up vitD. So the main treatment was: 1) 10 000 mg claciferol per week 2) one-alpha ,25mg per day and then also 3) caltrate 600mg X 2 a day. Secondly he said that I have a connective tissue disorder, not sure which one, but prescribed VitC en Folic Acid to help my connective tissue. Thirdly he prescribed valoid for the dizzyness (which he was not sure why I got it). The other doctor also had me on Lamictin 150mg for the pain in my legs (which he believed was nerve pain - but the neurologist said its not nerve pain but spams that could have been caused by low calcium). Also this doctor gave me Nasonex and Singulair that sorted out all my sinus/asthma problems. He also gave me pantoloc and trepiline for my acid reflux, due to floppy tummy valve, this also worked. NOW, four months later: 1) I gradually stopped lamictin, cause it had side effects (skin rashes etc) and it made no difference when reducing the dose. Completely stopped taking lamictin end July. 2) When I stopped the lamictin, the dizzyness went, so I stopped the valoid - which worked for the dizzyness. Completely stopped Valoid in August. The VitC en Folic Acid helped SO MUCH with my connective tissue that my orth surgeon (after seeing the improvement) decided to prescibe it to all his patients. My connective tissue is now so strong that I can swim again, stand on my hands, I even started to play golf. I now have 100% function of my shoulders. Since the connective tissue in my shoulders recovered, I figured that maybe the connective tissue by my tummy valve is also better... So I stopped the pantoloc and trepiline (in June) and never had a problem with reflux/chest pain again (even after eating spicy food!)!!! The VitD &  Caltrate is definately making a difference. I have no more pain in my legs. I rarely get pain, but when I do it is always after I forgot to take my meds (normally if I forget to take my calciferol on a Saturday, I will have pain on a Sunday, but it will be gone by the monday after taking it again). I still take nasonex and singulair for the heyfever and stuff, works like magic. So NOW 4 months later and I am 100% healthy. I feel great, I do sport again. Best is that I am off most meds and only take some supplements (Caltrate, Calciferol, One-Alpha, Vit C, Folic Acid) and some heyfever stuff (Nasonex and Singulair). Dr Bets, thank you SO MUCH for your support and help during the time that the doctors did not know what was wrong with me or how to treat it. It really really helped SO much that I could speak to you then. I am trying to fall pregnant now. :-) Will keep you posted. Kind regards, Ruby

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ruby
This is fantastic news! I am SO glad that you are well. I'll remember this tip about the vit c and Folic acid too. How did he come to the diagnosis of pseudohypoparathyroidism - just a hunch or did something show on your tests?
Hope you fall pregnant soon but just don't stress too much about it, it will happen when it happens!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement